# SDR COMA0260518

- Difficulty date: September 5, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 15,848 hours, 14,640 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5517. WHEN THE GEAR HANDLE WAS RAISED AFTER T/O A "GEAR DISAGREE" AND "NOSE DOOR OPEN" WARNING MESSAGE ACTIVATED.CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD LANDING SAFELY.SERVICED THE NOSE LANDING GEAR STRUT.
